Next Article in Journal
An Application of Liouville–Caputo-Type Fractional Derivatives on Certain Subclasses of Bi-Univalent Functions
Previous Article in Journal
A Sufficient Condition for the Practical Stability of Riemann-Liouville Fractional Nonlinear Systems with Time Delays
 
 

Order Article Reprints

Journal: Fractal Fract., 2025
Volume: 9
Number: 504

Article: Reliability Evaluation and Optimization of System with Fractional-Order Damping and Negative Stiffness Device
Authors: by Mingzhi Lin, Wei Li, Dongmei Huang and Natasa Trisovic
Link: https://www.mdpi.com/2504-3110/9/8/504

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop